| Catalog Number |
369741 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but 2 photos and 1 video were provided for investigation.The photos and video were reviewed and the indicated failure mode for glass breakage was observed.Additionally, 100 retention samples from bd inventory were evaluated by visual examination and the issue of glass breakage was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode glass breakage.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description
It was reported that during use with bd vacutainer® esr blood collection tubes the glass tube broke and leakage occurred.The following information was provided by the initial reporter, translated from chinese to english: stage: during blood collection.Defect: broken blood collection tube.Quantity: 1 tube.Impact: caused a blood leak.